Alert archive / Tennessee / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 237, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Jul 6, 2012, 5:13 PM CDT for 4 counties in Tennessee. It was in force for 47 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 6, 2012, 5:13 PM CDT (22:13 UTC)
- Expired
- Jul 6, 2012, 6:00 PM CDT
- In force
- 47 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
Counties Davidson County, TN, Hickman County, TN, Maury County, TN, Williamson County, TN
The radar
The Nashville radar (KOHX), 61 km from the middle of the area, began a volume at 22:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 6, 5:20 PM CDT | TSTM WND DMG | 5 Se Fairview, TN | TREES WERE DOWNED IN THE LEAPERS FORK AREA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 6, 2:58 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 10.2 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 844 J/kg
- Mixed-layer CIN
- -200 J/kg
- Mixed-layer LCL
- 1469 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 53 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted, in the capitals the NWS used until 2016.
633 WUUS54 KOHX 062213 SVROHX TNC037-081-119-187-062300- /O.NEW.KOHX.SV.W.0237.120706T2213Z-120706T2300Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NASHVILLE TN 513 PM CDT FRI JUL 6 2012 THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WESTERN WILLIAMSON COUNTY IN MIDDLE TENNESSEE... EXTREME SOUTHWESTERN DAVIDSON COUNTY IN MIDDLE TENNESSEE... NORTHEASTERN HICKMAN COUNTY IN MIDDLE TENNESSEE... NORTH CENTRAL MAURY COUNTY IN MIDDLE TENNESSEE... * UNTIL 600 PM CDT * AT 510 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THE STORM WAS NEAR FRANKLIN...MOVING SOUTHWEST AT 15 MPH. * LOCATIONS IMPACTED INCLUDE... FAIRVIEW... PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS CONTAIN DAMAGING WINDS 58 MPH OR STRONGER...OR HAIL ONE INCH OR LARGER. FOR YOUR SAFETY...TAKE SHELTER INSIDE A BUILDING LOCATION NOW. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM FRIDAY EVENING FOR CENTRAL TENNESSEE. && LAT...LON 3571 8704 3592 8732 3605 8698 3591 8684 TIME...MOT...LOC 2213Z 051DEG 11KT 3592 8700 $$ FORECASTER:13
1 follow-up statement
153 WWUS54 KOHX 062231 SVSOHX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 531 PM CDT FRI JUL 6 2012 TNC037-062240- /O.CAN.KOHX.SV.W.0237.000000T0000Z-120706T2300Z/ DAVIDSON TN- 531 PM CDT FRI JUL 6 2012 ...THE SEVERE THUNDERSTORM WARNING FOR EXTREME SOUTHWESTERN DAVIDSON COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS MOVED AWAY FROM DAVIDSON COUNTY. LAT...LON 3571 8704 3592 8732 3597 8705 3591 8684 TIME...MOT...LOC 2230Z 051DEG 11KT 3589 8705 $$ TNC081-119-187-062300- /O.CON.KOHX.SV.W.0237.000000T0000Z-120706T2300Z/ WILLIAMSON TN-HICKMAN TN-MAURY TN- 531 PM CDT FRI JUL 6 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL MAURY...NORTHEASTERN HICKMAN AND WESTERN WILLIAMSON COUNTIES UNTIL 600 PM CDT... AT 525 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8 MILES SOUTHEAST OF FAIRVIEW...OR 11 MILES WEST OF FRANKLIN...MOVING SOUTHWEST AT 15 MPH. LOCATIONS IMPACTED INCLUDE... MAINLY RURAL AREAS OF EXTREME NORTHERN MAURY...NORTHEASTERN HICKMAN AND WESTERN WILLIAMSON COUNTIES. LAT...LON 3571 8704 3592 8732 3597 8705 3591 8684 TIME...MOT...LOC 2230Z 051DEG 11KT 3589 8705 $$ 13
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 3:05 PM CDT, 2 hours 8 minutes earlier.
Area forecast discussion, Jul 6, 3:05 PM CDT, 2 hours 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 305 PM CDT FRI JUL 6 2012 .SHORT TERM...SCATTERED THUNDERSTORMS HAVE ERUPTED OVER WESTERN PARTS OF THE MID STATE THIS AFTERNOON IN RESPONSE TO A WEAK LOW LEVEL CONVERGENCE BOUNDARY AND AN AREA OF SLIGHTLY ELEVATED ATMOSPHERIC MOISTURE. WRF MODEL ALSO FORECASTS ANOTHER BAND OF SLIGHTLY ELEVATED MOISTURE ALONG THE CUMBERLAND PLATEAU AND WOULDN'T BE SURPRISED TO SEE SOME ISOLATED TO SCATTERED STORMS DEVELOP THERE BY LATE AFTERNOON AS WELL. AS OF 230 PM...A FEW ISOLATED STORMS HAD ALSO BEEN OBSERVED IN THE NASHVILLE METRO AREA. OUTSIDE OF THE THUNDERSTORMS, HOT TEMPERATURES AND HIGH HEAT INDICES WERE ONCE AGAIN THE RULE. THE HIGH TEMPERATURE RECORD AT NASHVILLE FOR THIS DATE, OF 100 DEGREES, SET WAY BACK IN 1874, HAS BITTEN THE PROVERBIAL DUST...WITH THE MERCURY AT BNA ALREADY SOARING AS HIGH AS 102 SO FAR TODAY. MEANWHILE...RESIDENTS OF THE CUMBERLAND PLATEAU ALSO CONTINUE TO SWELTER IN THE HEAT...WITH THE TEMPERATURE AT THE CROSSVILLE AIRPORT ALREADY REACHING THE DAILY RECORD OF 93 DEGREES...AND THREATENING TO BREAK IT BEFORE DAY'S END. ANOTHER SCORCHING DAY IS EXPECTED ON SATURDAY, AS TEMPS ARE FORECAST TO ONCE AGAIN TOP 100 DEGREES WEST OF THE CUMBERLAND PLATEAU AND HEAT INDICES SOAR BACK TO AROUND 105. MODELS ARE CONSISTENT IN DEVELOPING A SIGNIFICANT WEATHER PATTERN CHANGE STARTING ON SUNDAY AND CONTINUING FOR MUCH, IF NOT MOST, OF THE UPCOMING WEEK. DEEP ATMOSPHERIC MOISTURE POOLS OVER THE LOWER MISSISSIPPI VALLEY ON SATURDAY AND STARTS TO GET PULLED NORTHWARD AND EASTWARD ACROSS THE TENNESSEE VALLEY ON SUNDAY, AHEAD OF AN APPROACHING COLD FRONT. LOOK FOR SCATTERED MAINLY AFTERNOON THUNDERSTORMS TO DEVELOP SUNDAY, AND BECOME LIKELY SUNDAY NIGHT AND MONDAY, AS THE FRONT PUSHES CLOSER TO OUR AREA. THE GFS HAS NOW PHASED IN CLOSER TO THE OLDER ECMWF SOLUTION OF DRAGGING THE FRONT SOUTHWARD RATHER SLOWLY. BY NOON MONDAY, THE FRONT SHOULD BE LOCATED NEAR THE KY-TN LINE, THEN SAG SLOWLY SOUTHWARD AND REACH SOUTHERN PARTS OF THE MID STATE BY 12Z TUESDAY. .LONG TERM...CURRENT EXPECTATION IS FOR THE COLD FRONT TO BECOME QUASI-STATIONARY TUESDAY OVER, OR NEAR, SOUTHERN PARTS OF THE MID STATE AND LINGER IN THE SAME GENERAL AREA INTO LATE WEEK. SCATTERED TO NUMEROUS THUNDERSTORMS WILL CONTINUE TO AFFECT PARTS OF OUR AREA THROUGH THE PERIOD, MAINLY SOUTH AND EAST, WITH LESSER CHANCES NORTHWEST. EXPECT A REFRESHING BREAK FROM THE HEAT DURING THE EXTENDED PERIOD, AS HIGHS TOP OUT MAINLY IN THE MID AND UPPER 80S, RATHER THAN THE 100+ TEMPS WE'VE GROWN ACCUSTOMED TO. && .PRELIMINARY POINT TEMPS/POPS... NASHVILLE 75 102 75 96 / 20 20 20 30 CLARKSVILLE 75 102 75 96 / 20 40 40 40 CROSSVILLE 70 95 70 90 / 20 40 40 30 COLUMBIA 75 100 75 95 / 20 40 40 40 LAWRENCEBURG 75 99 74 94 / 20 40 40 40 WAVERLY 75 100 75 95 / 20 40 40 40 && .OHX WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY UNTIL MIDNIGHT CDT SATURDAY NIGHT FOR TNZ005>011- 022>034-056>065-075-077-078-093>095. && 19
Hazardous weather outlook, Jul 6, 5:18 AM CDT, 11 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 518 AM CDT FRI JUL 6 2012 TNZ005>011-022>034-056>065-075-077-078-093>095-071030- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-BEDFORD- COFFEE-WARREN-WAYNE-LAWRENCE-GILES- 518 AM CDT FRI JUL 6 2012 ...HEAT ADVISORY IN EFFECT UNTIL MIDNIGHT CDT SATURDAY NIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT HOT TEMPERATURES AND HIGH RELATIVE HUMIDITY LEVELS WILL LEAD TO EXCESSIVE HEAT INDEX VALUES ACROSS MIDDLE TENNESSEE TODAY...WITH HEAT INDICIES AROUND 105 EXPECTED THIS AFTERNOON. ISOLATED STRONG THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING. A FEW STORMS MAY CONTAIN GUSTY WINDS AND SMALL HAIL. MORE INFORMATION IS AVAILABLE ON THE INTERNET AT WEATHER.GOV OR BY LISTENING TO NOAA WEATHER RADIO. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SATURDAY...HOT TEMPERATURES AND HIGH RELATIVE HUMIDITY LEVELS WILL LEAD TO EXCESSIVE HEAT INDEX VALUES ACROSS MIDDLE TENNESSEE ONCE AGAIN...WITH HEAT INDICIES AROUND 105 EXPECTED ON SATURDAY AFTERNOON. SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED EACH DAY FROM SATURDAY THROUGH THURSDAY ACROSS MIDDLE TENNESSEE. A FEW STORMS MAY BE STRONG TO LOCALLY SEVERE...WITH DAMAGING WINDS AND LARGE HAIL POSSIBLE. MORE INFORMATION IS AVAILABLE ON THE INTERNET AT WEATHER.GOV OR BY LISTENING TO NOAA WEATHER RADIO. TNZ066-079-080-071030- CUMBERLAND-GRUNDY-VAN BUREN- 518 AM CDT FRI JUL 6 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT ISOLATED STRONG THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING. A FEW STORMS MAY CONTAIN GUSTY WINDS AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED EACH DAY FROM SATURDAY THROUGH THURSDAY ACROSS MIDDLE TENNESSEE. A FEW STORMS MAY BE STRONG TO LOCALLY SEVERE...WITH DAMAGING WINDS AND LARGE HAIL POSSIBLE. SHAMBURGER
In the hours before
Local storm report, Jul 6, 4:02 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
402 PM CDT FRI JUL 06 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM TSTM WND GST 1 SW HARTSVILLE 36.38N 86.17W
07/06/2012 E60 MPH TROUSDALE TN AIRPLANE PILOT
WIND GUSTS ESTIMATED AT LEAST 60 MPH
&&
ROSELocal storm report, Jul 6, 4:14 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
414 PM CDT FRI JUL 06 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0136 PM TSTM WND GST CLARKSVILLE 36.56N 87.35W
07/06/2012 M67.00 MPH MONTGOMERY TN ASOS
0139 PM TSTM WND DMG WAVERLY 36.09N 87.79W
07/06/2012 HUMPHREYS TN 911 CALL CENTER
CURRENTLY A POWER OUTAGE IN THE CITY OF WAVERLY REPORTED
BY PUBLIC. TREES AND POWERLINES DOWN IN WAVERLY VERIFIED
BY POLICE DISPATCH.
0250 PM TSTM WND DMG GALLATIN 36.38N 86.45W
07/06/2012 SUMNER TN NWS EMPLOYEE
LARGE LIMBS BLOWN DOWN RESULTING IN POWER OUTAGES. ROOF
DAMAGE AND SIGNS BLOWN DOWN.
0400 PM TSTM WND GST 1 SW HARTSVILLE 36.38N 86.17W
07/06/2012 E60.00 MPH TROUSDALE TN AIRPLANE PILOT
WIND GUSTS ESTIMATED AT LEAST 60 MPH
&&
31Local storm report, Jul 6, 4:24 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
424 PM CDT FRI JUL 06 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0312 PM TSTM WND DMG GALLATIN 36.38N 86.45W
07/06/2012 SUMNER TN TRAINED SPOTTER
SEVEN TREES WERE DOWNED IN GALLATIN.
&&
31Local storm report, Jul 6, 4:50 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
450 PM CDT FRI JUL 06 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0447 PM TSTM WND DMG BRENTWOOD 36.00N 86.79W
07/06/2012 WILLIAMSON TN EMERGENCY MNGR
A TREE WAS DOWNED AND ACROSS HIGH LEA ROAD.
&&
31Local storm report, Jul 6, 5:06 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
506 PM CDT FRI JUL 06 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0502 PM TSTM WND DMG BRENTWOOD 36.00N 86.79W
07/06/2012 WILLIAMSON TN EMERGENCY MNGR
TREE DOWNED ACROSS SHADOWRIDGE COURT IN WESTERN
BRENTWOOD.
&&
31Local storm report, Jul 6, 5:07 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
507 PM CDT FRI JUL 06 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0136 PM TSTM WND GST CLARKSVILLE 36.56N 87.35W
07/06/2012 M67.00 MPH MONTGOMERY TN ASOS
0139 PM TSTM WND DMG WAVERLY 36.09N 87.79W
07/06/2012 HUMPHREYS TN 911 CALL CENTER
CURRENTLY A POWER OUTAGE IN THE CITY OF WAVERLY REPORTED
BY PUBLIC. TREES AND POWERLINES DOWN IN WAVERLY VERIFIED
BY POLICE DISPATCH.
0250 PM TSTM WND DMG GALLATIN 36.38N 86.45W
07/06/2012 SUMNER TN NWS EMPLOYEE
LARGE LIMBS BLOWN DOWN RESULTING IN POWER OUTAGES. ROOF
DAMAGE AND SIGNS BLOWN DOWN.
0312 PM TSTM WND DMG GALLATIN 36.38N 86.45W
07/06/2012 SUMNER TN TRAINED SPOTTER
SEVEN TREES WERE DOWNED IN GALLATIN.
0400 PM TSTM WND GST 1 SW HARTSVILLE 36.38N 86.17W
07/06/2012 E60.00 MPH TROUSDALE TN AIRPLANE PILOT
WIND GUSTS ESTIMATED AT LEAST 60 MPH
0447 PM TSTM WND DMG BRENTWOOD 36.00N 86.79W
07/06/2012 WILLIAMSON TN EMERGENCY MNGR
A TREE WAS DOWNED AND ACROSS HIGH LEA ROAD.
&&
31The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 7:07 PM CDT | Severe Thunderstorm Warning | OHX | Rutherford, Williamson | 38 min |
| Jul 5, 7:11 PM CDT | Special Weather Statement | OHX | Maury | 34 min |
| Jul 5, 7:45 PM CDT | Special Weather Statement | OHX | Williamson | 30 min |
| Jul 6, 1:35 PM CDT | Severe Thunderstorm Warning | OHX | Hickman, Humphreys | 14 min |
| Jul 6, 2:02 PM CDT | Severe Thunderstorm Warning | OHX | Wayne | 28 min |
| Jul 6, 2:05 PM CDT | Severe Thunderstorm Warning | OHX | Montgomery, Stewart | 25 min |
| Jul 6, 2:11 PM CDT | Severe Thunderstorm Warning | OHX | Benton | 19 min |
| Jul 6, 2:16 PM CDT | Special Weather Statement | OHX | Sumner | 44 min |
| Jul 6, 2:16 PM CDT | Severe Thunderstorm Warning | OHX | Dickson, Houston, Montgomery, Stewart | 29 min |
| Jul 6, 2:27 PM CDT | Special Weather Statement | OHX | Perry | 48 min |
| Jul 6, 2:30 PM CDT | Special Weather Statement | OHX | Rutherford | 45 min |
| Jul 6, 2:39 PM CDT | Severe Thunderstorm Warning | OHX | Sumner | 51 min |
| Jul 6, 2:42 PM CDT | Severe Thunderstorm Warning | OHX | Dickson, Houston, Humphreys, Montgomery, Stewart | 33 min |
| Jul 6, 2:45 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, Wilson | 36 min |
| Jul 6, 2:49 PM CDT | Special Weather Statement | OHX | Lawrence, Wayne | 56 min |
| Jul 6, 3:05 PM CDT | Severe Thunderstorm Warning | OHX | Wayne | 14 min |
| Jul 6, 3:32 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Robertson | 17 min |
| Jul 6, 3:49 PM CDT | Severe Thunderstorm Warning | OHX | Smith, Sumner, Trousdale, Wilson | 26 min |
| Jul 6, 4:12 PM CDT | Severe Thunderstorm Warning | OHX | Hickman, Lewis, Perry | 33 min |
| Jul 6, 4:37 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, Williamson | 38 min |
| Jul 6, 5:47 PM CDT | Severe Thunderstorm Warning | OHX | Marshall, Maury, Williamson | 21 min |
| Jul 6, 5:53 PM CDT | Severe Thunderstorm Warning | OHX | Bedford, Rutherford | 37 min |
| Jul 6, 5:56 PM CDT | Severe Thunderstorm Warning | OHX | Hickman, Lewis | 34 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.